# SDR DALA2024062106319

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 73,477 hours, 24,227 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 RT AFT ENT DOOR HANDLE POPPED OUT OF POSITION 3 TIMES CAUSING THE RT AFT ENTRY DOOR EICAS MESSAGE TO ILLUMINATE. AS RESR AND THE MESSAGE WENT AWAY. CORRECTIVE ACTION: INSP.RT ASFT ENTRY DOOR AND FOUND OUT OF LIMITS REF.B757 AMM 52- 16 ADJUSTED GUIDE ARM, LATCH CAMS, AND DOOR STOP PINS TO BRING R4 DOOR WITHIN LIMITS REF. B757 AMM 52-11. PRESSURIZED OK FOR SVC PER B757 AMM 52-11-00. (5925284)
